I went to an urgent care for severe head/neck pain which started while lifting weights one week prior. The PA gave me a Toradol injectionand prescribed Baclofen and Ibuprofen. I am feeling a bit dizzy now, two days later, so I looked up Toradol. I found that the combined use of Toradol and Ibuprofen is contraindicated. However, most of the effects I find relate to the effect the combination has on the stomach or kidneys. To me, this suggests only a problem with the chemicals combining in the digestive tract. However, if they cause a problem there, they probably shouldn't be combined in the body anywhere else either. Does anyone have further insight to offer on this situation?
See if the injection helps if so stay away from the ibuprofen for at least 3 days from injection. If it is you le first shot it will last maybe 3-5 days. Take the baclofen soon after the shoot and continue as prescribed. Toroidal was to get immediate relief and once it wears off you got the ibuprofen. If it doesn't work then go back and tell the doctor. Toradol in the right dosage with a vitamin b and d complex works best and can be a very useful drug with muscle spasms and imflammation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 2 answers
Posted 13 Apr 2011 • 5 answers
Does Ibuprofen have any food interactions? Does it would taken with Milk/any other Ca2+ based drugs?
Posted 18 Aug 2011 • 2 answers
Posted 11 Mar 2016 • 0 answers
Since I been on baclofen I've gained 50 pound and every time I take a pill my right side of my neck.
Posted 1 Apr 2017 • 0 answers